Supply Curves for Urban Road Networks.

May, A.D., Shepherd, S.P. and Bates, J.J. (2000) Supply Curves for Urban Road Networks. Journal of Transport Economics and Policy, 34 (3). pp. 261-290.

Abstract

Metadata

Authors/Creators:
  • May, A.D.
  • Shepherd, S.P.
  • Bates, J.J.
Copyright, Publisher and Additional Information: This is a publisher produced version of a paper from the Journal of Transport Economics and Policy. This final version is uploaded with the permission of the publishers, and can originally be found at http://www.bath.ac.uk/e-journals/jtep/
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Adrian May
Date Deposited: 28 Jun 2007
Last Modified: 18 Sep 2016 06:40
Published Version: http://www.bath.ac.uk/e-journals/jtep/
Status: Published
Publisher: Journal of Transport Economics and Policy
Refereed: Yes
Related URLs:

Download

Filename: Supply_curves_secure.pdf

Description: Secure version for open acces

Share / Export